| Model Number |
SUTURE ANCHOR, CORKSCREW FT |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a tendon refixation surgery the sutures tore after the anchor was already inserted.The anchor remained in the patient's bone.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.